×

On nondifferentiable and nonconvex vector optimization problems. (English) Zbl 0970.90092

In the past, vector variational inequalities and their generalizations have been used as a tool to solve vector optimization problems. The authors prove equivalence among Minty vector variational-like inequality, Stampacchia vector variational inequality, both for subdifferentiable functions and nondifferentiable nonconvex vector optimization problems. By using a fixed-point theorem the authors establish an existence theorem for generalized weakly efficient solutions to the vector optimization problem for nondifferentiable and nonconvex functions.

MSC:

90C29 Multi-objective and goal programming
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] GIANNESSI, F. (Editor), Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, Holland, 2000. · Zbl 0952.00009
[2] LEE, G. M., KIM, D. S., LEE, B. S., and YEN, N. D., Vector Variational Inequality as a Tool for Studying Vector Optimization Problems, Nonlinear Analysis: Theory, Methods, and Applications, Vol. 34, pp. 745-765, 1998. · Zbl 0956.49007 · doi:10.1016/S0362-546X(97)00578-6
[3] GIANNESSI, F., On Minty Variational Principle, New Trends in Mathematical Programming, Edited by F. Giannessi, S. Komlósi, and T. Rapcsák, Kluwer Academic Publishers, Dordrecht, Holland, pp. 93-99, 1998. · Zbl 0909.90253
[4] LEE, G. M., On Relations between Vector Variational Inequality and Vector Optimization Problem, Progress in Optimization, II: Contributions from Australasia, Edited by X. Q. Yang, A. I. Mees, M. E. Fisher, and L. S. Jennings, Kluwer Academic Publishers, Dordrecht, Holland, 2000 (in press).
[5] KOMLÓ SI, S., On the Stampacchia and Minty Variational Inequalities, Generalized Convexity and Optimization for Economic and Financial Decisions, Edited by G. Giorgi and F. Rossi, Pitagora Editrice, Bologna, Italy, pp. 231-260, 1999. · Zbl 0989.47055
[6] JOHN, R., A Note on Minty Variational Inequalities and Generalized Monotonicity, Discussion Paper A-596, University of Bonn, 1999.
[7] YANG, X. Q., Generalized Convex Functions and Vector Variational Inequalities, Journal of Optimization Theory and Applications, Vol. 79, pp. 563-580, 1993. · Zbl 0797.90085 · doi:10.1007/BF00940559
[8] LIN, L. J., Prevariational Inequalities, Bulletin of the Australian Mathematical Society, Vol. 53, pp. 63-70, 1996. · Zbl 0858.49008 · doi:10.1017/S0004972700016725
[9] SIDDIQI, A. H., ANSARI, Q. H., and AHMAD, R., On Vector Variational-Like Inequalities, Indian Journal of Pure and Applied Mathematics, Vol. 28, pp. 1009-1016, 1997. · Zbl 0909.49007
[10] ANSARI, Q. H., and SIDDIQI, A. H., A Generalized Vector Variational-Like Inequality and Optimization over an Efficient Set, Functional Analysis with Current Applications in Science, Engineering, and Industry, Edited by M. Brokate and A. H. Siddiqi, Pitman Research Notes in Mathematics, Longman, Essex, England, Vol. 377, pp. 177-191, 1998.
[11] LEE, G. M., KIM, D. S., and KUK, H., Existence of Solutions for Vector Optimization Problems, Journal of Mathematical Analysis and Applications, Vol. 220, pp. 90-98, 1998. · Zbl 0911.90290 · doi:10.1006/jmaa.1997.5821
[12] LEE, G. M., LEE, B. S., and CHANG, S. S., On Vector Quasivariational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 203, pp. 626-638, 1996. · Zbl 0866.49016 · doi:10.1006/jmaa.1996.0401
[13] CHEN, G. Y., and CRAVEN, B. D., A Vector Variational Inequality and Optimization over an Efficient Set, ZOR-Methods and Models in Operations Research, Vol. 3, pp. 1-12, 1990. · Zbl 0693.90091 · doi:10.1007/BF01415945
[14] KAZMI, K. R., Existence of Solutions for Vector Optimization, Applied Mathematics Letters, Vol. 9, pp. 19-22, 1996. · Zbl 0869.90063 · doi:10.1016/0893-9659(96)00088-2
[15] DUTTA, J., VETRIVEL, V., and NANDA, S., Semi-Invex Functions and Their Subdifferentials, Bulletin of the Australian Mathematical Society, Vol. 56, pp. 385-393, 1997. · Zbl 0894.90119 · doi:10.1017/S0004972700031166
[16] ANSARI, Q. H., and YAO, J. C., A Fixed-Point Theorem and Its Applications to the System of Variational Inequalities, Bulletin of the Australian Mathematical Society, Vol. 59, pp. 435-444, 1999.
[17] SAWARAGI, Y., NAKAYAMA, H., and TANINO, T., Theory of Multiobjective Optimization, Academic Press, New York, NY, 1985. · Zbl 0566.90053
[18] HANSON, M. A., On the Sufficiency of Kuhn-Tucker Conditions, Journal of Mathematical Analysis and Applications, Vol. 80, pp. 545-550, 1981. · Zbl 0463.90080 · doi:10.1016/0022-247X(81)90123-2
[19] ROCKAFELLAR, R. T., Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
[20] CLARKE, F. H., Optimization and Nonsmooth Analysis, SIAM, Philadelphia, Pennsylvania, 1990. · Zbl 0696.49002
[21] KONNOV, I. V., and YAO, J. C., On the Generalized Vector Variational Inequality Problem, Journal of Mathematical Analysis and Applications, Vol. 206, pp. 42-58, 1997. · Zbl 0878.49006 · doi:10.1006/jmaa.1997.5192
[22] ANSARI, Q. H., and YAO, J. C., On Strong Solutions of the Generalized Implicit Vector Variational Problem, Advances in Nonlinear Variational Inequalities, Vol. 2, pp. 1-10, 1999. · Zbl 1007.49511
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.